# SDR UIEA2022032800245

- Difficulty date: March 23, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 14,870 hours, 1,825 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Life Vest
- Part number: 66601501
- Part serial: LY607969
- Condition: Deployed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPERNUMERARY SEAT 2 LIFE VEST OPEN( REMOVED AND REPLACED SEAT 2 LIFE VEST IAW AMM 25-62-01 )
